# SDR HEEA073040

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,459 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247137
- Condition: Torn
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER HAS TORN END CAPS.
